# SDR CA140811005

- Difficulty date: July 30, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 14,076 hours
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Part number: 23069745
- Condition: Making Metal
- Location: Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) DURING POST INSTALLATION GROUND RUNS AFTER A SCHEDULED TURBINE CHANGE THERE WERE THREE ENGINE CHIP INDICATIONS ON BOTH THE UPPER AND LOWER CHIP DETECTOR. FIRST CHIP INDICATION WAS BURNED, CHIP RETURNED IN 10 SECONDS, ENGINE SHUT DOWN, FOUND TWO SMALL HAIRS WITHIN LIMITS. GROUND RUN CARRIED OUT AND SECOND CHIP INDICATION, DID NOT BURN, PULLED CHIP DETECTORS AND FOUND ONE CHIP ON UPPER PLUG AND A HAIR ON LOWER. BOTH WITHIN LIMITS, OIL SYSTEM FLUSHED. ANOTHER GROUND RUN WAS CARRIED OUT AND THIRD CHIP INDICATION WITH HAIR ON THE UPPER PLUG ALONG WITH METAL FLAKES IN EXTERNAL FILTER. TURBINE REPLACED AND NO SUBSEQUENT CHIP INDICATIONS. (TC# 20140811005)
